# SDR UIEA2015022500155

- Difficulty date: February 22, 2015
- Submitted: February 25, 2015
- Operation: Air carrier
- Aircraft: N477MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29255
- Aircraft time: 67,227 hours, 12,031 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Unknown
- Condition: Vibration
- Location: Rudder Pedal
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

ON CLIMB OUT AS ACFT ACCELERATED TOWARDS PROGRAMMED CLIMB SPEED OF 348 KTS, SUBSTANTIAL HIGH FREQUENCY VIBRATION FELT IN RUDDER PEDALS.  DECREASED AIRSPEED BELOW 330 KTS, VIBRATION DISAPPEARED.  ACCELERATED ABOVE 330 KTS SUBSTANTIAL VIBRATION RETURNED.  DECREASED CLIMB SPEED WAS 312 KTS & THEREAFTER NO VIBRATION IN CRUISE, VIBRATION ONLY FELT AT RUDDER PEDALS.  PERFORMED A DETAILED VISUAL INSP OF COMPLETE FUSELAGE NOSE GEAR MAIN GEAR AREA DOORS GND CHECKED THE RUDDER.  GAINED ACCESS TO THE RUDDER PANELS & PERFORMED A DETAILED INSP IAW AMM 27-21-01-404-131, NO SIGNS OF DETERIORATION OR WEAR.  PERFORMED AN OPERATIONS CHECK OF RUDDER.  SATISFACTORY ON GND IAW MM 27-20-00.  CHECKED SEALS GAPS RUDDER, CHECKED RUDDER CABLES FOR CHAFING ALSO AIR DUCTS & APU DOORS IAW AMM 27-21-01-006-403.  ALL COMPLETED WITH CHAPTER 5 VIBRATION CHECK IAW AMM 05-51-38-202-001, NO DEFECTS NOTED.
